# SDR SIMA20121224008

- Difficulty date: December 24, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,446 hours, 29,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN DENTED.  C/W PART B OF EO EM-53MR-1887, NO FURTHER DEFECTS NOTED AT THIS TIME.
